# SDR REXA201100797

- Difficulty date: October 23, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N839AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8039
- Aircraft time: 14,634 hours, 12,639 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR MASTER WARNING.  NOSE WHEEL STEERING INOP MASTER CAUTION.  UNABLE TO TAXI - IN W/STEERING ENGAGED.  INSPECTED A/C, FOUND NOSE TQ LINKS DISCONNECTED, INSPECTED FOR DAMAGE.  NO DAMAGE NOTED.  CONNECTED TQ LINKS.  OP CHECKED STEERING IAW AMM 32-50-00.  OPS NORMAL AT THIS TIME, OK FOR SERVICE.
